# SDR FDEA202506140976

- Difficulty date: June 14, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 61,690 hours, 33,424 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Flap
- Part number: A57960650002
- Part serial: FD1050
- Condition: Misrepaired
- Location: Zone 500
- Component: Flap, Airbus
- Component part number: A57960650002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON LT O/B FLAP L/E SKIN BETWEEN RIB13 AND RIB15 REQUIRES EVALUATION   FOR CONFORMITY THE EXISTING REPAIR ON LH O/B FLAP L/E SKIN BETWEEN RIB13 AND RIB15 WAS EVALUATED AND FOUND NOT IN CONFORMITY WITH A300-600 SRM57-50-00-201 FIG.208. RE-REPAIRED THE   EXISTING REPAIR REF A300-600 SRM57-50-00-201 FIG.208.  EO 6-5100-7-5000 D07 PART1 WAS   COMPLETED.   THE REPAIR WAS CATEGORY "B" AND WAS   CLASSIFIED AS MAJOR PER GMM6-2-100.
